# SDR 99ZZZX2095

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER HUB CRACKED IN THREAD AREA.
